# SDR 95ZZZX4244

- Difficulty date: July 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N980HA
- Make and model: Dhav DHC8102
- Aircraft serial: 376
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 841005
- Condition: Failed
- Location: Landing Gear
- Part time: 3,750 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

HPN/PHL - FLT 3158 - WHEN THE GEAR WAS SELECTED UP AFTER TAKEOFF, THREE AMBER LIGHTS STAYED ON WITH GEAR UP.  CREW SELECTED THE GEAR DOWN, TURNED BACK AND LANDED IN HPN WITHOUT INCIDENT.  REMOVED AND REPLACED THE 3261-K13 RELAY.  ALSO, REMOVED AND REPLACED THE PSU AS A PRECAUTION.
